Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Drumi Bainov and Pavel Simeonov
Title: Integral inequalities and applications
Additional book information: (translated by R. A. M. Hoksbergen). Kluwer Academic Publishers, Dordrecht, Boston and London, 1992, xi+245 pp., US$110.00. ISBN 0-7923-1714-9.

References [Enhancements On Off] (What's this?)

  • [1] N. H. Abel, Solution de quelques problèmes à l'aide d'intégrales définies, Mag. Naturvidenskab., Aargang I, bd. 2, 1823 (Oeurves Completes, T.1, B. 2, Christiania, 1881, pp. 11-27).
  • [2] N. H. Abel, Auflösung einer mechanischer Aufgabe, Crelles J. (1826), 153-157.
  • [3] P. R. Beesak, Gronwall inequalities, Carleton Math. Lecture Notes (1975), no. 11. MR 0486735 (58:6436)
  • [4] T. H. Gronwall, Note on the derivative with respect to a parameter of the solutions of a system of differential equations, Ann. of Math. 20 (1919), 292-296. MR 1502565
  • [5] V. Lakshmikantham and S. Leela, Differential and integral inequalities, vol. I, Academic Press, New York, 1969.
  • [6] A. A. Martynyuk and R. Gutowski, Integral inequalities and stability of motion, Naukova Dumka, Kiev, 1979. (Russian) MR 545148 (80k:34070)
  • [7] H. McNabb and G. Weir, Comparison theorems for causal functional differential equations, Proc. Amer. Math. Soc. 104 (1988), 449-452. MR 962811 (90e:34126)
  • [8] A. Pazy, Semigroups of linear operators and applications to partial differential equations, Springer-Verlag, New York and Berlin, 1987. MR 710486 (85g:47061)
  • [9] J. Schröder, Operator inequalities, Academic Press, New York, 1980. MR 578001 (84k:65063)
  • [10] Z. B. Tsalyuk, Volterra functional inequalities, Yzv. Vyssh. Ucheb. Zaved. 3 (1969), 86-95. (Russian) MR 0247519 (40:784)
  • [11] W. Walter, Differential and integral inequalities, Springer-Verlag, Berlin, 1979. MR 0271508 (42:6391)

Review Information:

Reviewer: C. Corduneanu
Journal: Bull. Amer. Math. Soc. 29 (1993), 282-284
DOI: https://doi.org/10.1090/S0273-0979-1993-00420-8
American Mathematical Society